RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1963, Volume 3, Number 1, Pages 191–194 (Mi zvmmf7834)  

Scientific communications

On the expansion of a polynomial of the operator $B_\alpha$

S. I. Osipov

Moscow

Full text: PDF file (342 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1963, 3:1, 250–256

Bibliographic databases:

MSC: 47E05
Received: 20.07.1962

Citation: S. I. Osipov, “On the expansion of a polynomial of the operator $B_\alpha$”, Zh. Vychisl. Mat. Mat. Fiz., 3:1 (1963), 191–194; U.S.S.R. Comput. Math. Math. Phys., 3:1 (1963), 250–256

Citation in format AMSBIB
\Bibitem{Osi63}
\by S.~I.~Osipov
\paper On the expansion of a polynomial of the operator $B_\alpha$
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1963
\vol 3
\issue 1
\pages 191--194
\mathnet{http://mi.mathnet.ru/zvmmf7834}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0156161}
\zmath{https://zbmath.org/?q=an:0233.47029}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1963
\vol 3
\issue 1
\pages 250--256
\crossref{https://doi.org/10.1016/0041-5553(63)90136-8}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7834
  • http://mi.mathnet.ru/eng/zvmmf/v3/i1/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:101
    Full text:56
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020